Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi there!

I just read LabGirl81's post about Differin (http://www.acne.org/messageboard/Info-retinoids-initial-t98395.html), and something she said in there piqued my interest:

"BP just irritates the skin and increases barrier damage"

I'd like to get some thoughts on this. Do you think BP increases barrier damage in general, or just for people who are using retinoids such as Differin?

The reason I'm asking is that I've been on the Regimen for about 5 years now, and while it worked amazingly in the beginning, it's been touch and go for the past couple of years. I'm kind of wondering if I've damaged my skin by using BP all the time. I feel I've always got a thick layer of dead skin cells going on, and I'm starting to wonder if they might be contributing to the formation of new acne. In other words, "barrier damage".

I now have a prescription for Differin, but I'm hesitant to start it.

Would LOVE to get your thoughts on the issue of BP and "barrier damage" - re: how it relates to Differin or otherwise. Thanks so much!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×